# SDR AALA201810259017

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 24,959 hours, 9,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 EMERGENCY LIGHT LENS BROKEN. REPLACED LENS PER AMM 33-51-19.
